# SDR FDEA202108071983

- Difficulty date: August 7, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB177710
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INTERNAL BORESCOPE INSPECTION (SNRM #N00779), RIGHT HAND WING   #5 SLAT INTERNAL RIB FOUND CRACK AT XOS 737.888. CRACK RIB REMOVED AS PER SRM 51-31-01-OG AND FABRICATED RIB PER DOUGLAS   DRAWING ARB1777 RIVISION C. INSTALLED FABRICATED RIB AT RIGHT HAND WING #5 SLAT   INTERNAL AT XOS 737.888 AS PER SRM 51-35-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
